# SDR HALA2022050300172

- Difficulty date: May 2, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 47,467 hours, 7,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 382 EMERGENCY EXIT SIGN AT 3L DOOR INOP. CORRECTIVE ACTION: FOUND EXIT SIGN LENS UNSECRURED. RE-SECURED EMERGENCY EXIT SIGN LENSE. (8492303)
